Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 229, NWS Lincoln, IL

June 26, 2006Richland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 26, 2006, 2:13 PM CDT for Richland County, Illinois. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2006, 2:13 PM CDT (19:13 UTC)
Expired
Jun 26, 2006, 2:42 PM CDT
In force
29 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Richland County, IL

The radar

The Evansville,IN radar (KVWX), 59 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 2:15 PM CDTHAIL 1.25Calhoun, IL1-1.25 INCH HAIL OCCURRED FROM 215PM TO 220PM WITH CORN CROP DAMAGE FROM CALHOUN TO 1 MILE EAST OF TOWN. RECEIVED FROM THE CALHOUN VILLAGE HALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 578 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
578 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 261913
SVRILX
ILC159-262015-
/O.NEW.KILX.SV.W.0229.060626T1913Z-060626T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
213 PM CDT MON JUN 26 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RICHLAND COUNTY IN SOUTHEAST ILLINOIS.

* UNTIL 315 PM CDT

* AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR NOBLE...OR ABOUT 7 MILES SOUTHWEST OF
  OLNEY...AND WAS MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CALHOUN...
  OLNEY...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3861 8816 3861 8825 3862 8827 3864 8828
      3866 8827 3874 8828 3881 8802 3859 8797
      3859 8813

$$

BAK
2 follow-up statements
000 
WWUS53 KILX 261932
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
232 PM CDT MON JUN 26 2006

ILC159-262015-
/O.CON.KILX.SV.W.0229.000000T0000Z-060626T2015Z/
RICHLAND-
232 PM CDT MON JUN 26 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR RICHLAND COUNTY...

AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR CALHOUN...OR ABOUT NEAR OLNEY...MOVING
EAST AT 10 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
    RURAL RICHLAND COUNTY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3861 8816 3861 8825 3862 8827 3864 8828
      3866 8827 3874 8828 3881 8802 3859 8797
      3859 8813

$$

BAK
000 
WWUS53 KILX 261942
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
242 PM CDT MON JUN 26 2006

ILC159-261952-
/O.CAN.KILX.SV.W.0229.000000T0000Z-060626T2015Z/
RICHLAND-
242 PM CDT MON JUN 26 2006

...THE SEVERE THUNDERSTORM WARNING FOR RICHLAND COUNTY HAS BEEN
CANCELLED...

AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3861 8816 3861 8825 3862 8827 3864 8828
      3866 8827 3874 8828 3881 8802 3859 8797
      3859 8813

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 10:47 AM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jun 26, 10:47 AM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1047 AM CDT MON JUN 26 2006

.UPDATE...
UPPER LOW WITH -17C COLD CORE HAS BEEN SITTING NEARLY STATIONARY
OVER THE QUAD CITIES AREA THROUGH THE MORNING HOURS.  WATER VAPOR
IMAGERY SHOWS A COUPLE VORT LOBES ROTATING THROUGH MISSOURI.

AT THE SURFACE... WEAK TROUGH AND ATTENDANT CONVERGENCE LINE
STRETCHED FROM NEAR KPNT TO JUST EAST OF KDEC AND KSHE.  VISIBLE
SATELLITE IMAGERY SHOWS LINE OF ENHANCED CU/TCU IN THE VICINITY OF
THE CONVERGENCE LINE.  RADAR HAS INDICATED A FEW SHOWERS ASSOCIATED
WITH THIS FEATURE ACROSS SHELBY COUNTY LATE THIS MORNING.

MEANWHILE... LOCATIONS ALONG AND WEST OF THE I-55 CORRIDOR REMAIN
SOCKED IN WITH FAIRLY LOW CEILINGS... UNDER THE INFLUENCE OF UPPER
LOW.  SKIES ARE MOSTLY SUNNY FARTHER EAST... ESPECIALLY ALONG AND
EAST OF THE AFOREMENTIONED CONVERGENCE ZONE.

MADE MINOR ADJUSTMENTS TO THE GOING FORECAST.  LOWERED TEMPS AND
INCREASED CLOUD COVER GRIDS WEST OF I-55 WHERE SKIES WILL LIKELY
REMAIN MOSTLY CLOUDY TO JUST PLAIN OVERCAST THROUGH MUCH OF THE
DAY.  ANY CLEARING/SFC HEATING WILL LIKELY JUST LEAD TO MORE CU
FORMATION GIVEN COOL TEMPS ALOFT.

INCREASED POPS EAST OF I-55 WHERE TEMPS WILL WARM UP INTO THE UPPER
70S/LOWER 80S BY AFTERNOON.  SFC ANALYSIS ALSO SHOWS MORE LOW LEVEL
MOISTURE POOLED UP IN THIS AREA.  OVERALL... LOOKS LIKE SCATTERED
SHOWERS AND THUNDERSTORMS WILL BE A GOOD BET ACROSS MOST OF THE
CWA... WITH BEST COVERAGE IN THE EAST WHERE ATMOSPHERE WILL BECOME
MORE UNSTABLE.  SERIES OF UPPER VORT LOBES WILL ACT AS FOCUSING
MECHANISMS... INCREASING POP COVERAGE LATER THIS AFTERNOON
CONCURRENT WITH THE TIME OF PEAK HEATING.  WITH COOL TEMPS ALOFT...
MARGINAL HAIL STILL APPEARS TO BE THE PRIMARY THREAT FOR ANY SEVERE
WX.

UPDATED ZFP WILL BE OUT IN JUST A BIT.

&&

.PREV DISCUSSION...
 /ISSUED 345 AM CDT MON JUN 26 2006/
ONE SHORT WAVE DIGGING AN UPPER LEVEL TROF OVER THE MS VALLEY TODAY
AND TONIGHT WHILE ANOTHER ONE DIGS INTO IL AND THE OHIO VALLEY LATER
WED/WED NIGHT. THIS TO KEEP CHANCES OF CONVECTION GOING THROUGH MID
WEEK. FORECAST CONCERN IS SLIGHT RISK OF SEVERE THIS AFTERNOON AND
EARLY EVENING ACROSS PARTS OF CENTRAL/SE IL TODAY AND AGAIN WED. 00Z
SHORT RANGE MODELS IN FAIRLY GOOD AGREEMENT NEXT FEW DAYS.

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...
EARLY MORNING SURFACE MAP SHOWS 1009 MB LOW PRESSURE JUST SW OF FL
WITH AN INVERTED TROF EXTENDING NORTHWARD INTO THE OHIO VALLEY.
UPSTAIRS A 573 DM 500 MB CUTOFF LOW AND UPPER LEVEL TROF WAS NEAR
THE IA/IL/MO BORDER AND DIGGING SOUTHWARD. AREA OF CONVECTION OVER
FAR NORTHERN IL FROM CHICAGO TO ROCKFORD TO DUBUQUE NORTH INTO
SOUTHERN WI. WIDELY SCATTERED CONVECTION OVER CENTRAL IL DISSIPATED
AS ATMOSPHERE STABLIZED MORE WITH LOSS OF DAYTIME HEATING. JUST ONE
SHOW LEFTOVER IN VERMILION COUNTY BETWEEN DANVILLE AND HOOPESTON.
SKIES WERE MOSTLY CLEAR WITH PATCHY FOG ALONG THE WABASH RIVER AGAIN
EARLY TODAY WITH ROBINSON VSBY JUST UNDER 2 MILES AND TERRE HAUTE AT
3/4 MILE. TEMPS RANGE FROM UPPER 50S NW OF THE IL RIVER TO MID 60S
OVER SE IL WHILE DEWPOINTS RANGE FROM MID 50S FROM SPRINGFIELD SW TO
LOWER 60S EAST OF I-55.

MODELS TAKE STRONG SHORT WAVE/CUTOFF LOW SOUTHWARD ACROSS EASTERN MO
TODAY. INCREASED POPS TO LIKELY CATEGORY WEST OF I-57 THIS AFTERNOON
CLOSER TO THIS DISTURBANCE...AND HAVE GOOD CHANCES OVER EASTERN IL
THIS AFTERNOON. PARTLY TO MOSTLY SUNNY SKIES THIS MORNING TO ALLOW
HEATING AND BUMPED HIGHS UP A FEW DEGREES...ESPECIALLY OVER SE IL.
HIGHS TO RANGE FROM MID 70S WEST TO LOWER 80S SE IL. ATMOSPHERE ALSO
BECOMES UNSTABLE AGAIN ESPECIALLY OVER EASTERN IL EAST OF I-55 WHERE
SPC HAS SLIGHT RISK OF SEVERE THIS AFTERNOON AND EARLY EVENING.
LIFTED INDICES AS LOW AS MINUS 4C AND MUCAPES PEAK AT 1000 TO 1500
J/KG. LARGE HAIL AND DAMAGING WIND GUSTS MAIN THREAT FROM MULTI
CLUSTER STORMS BETWEEN 2 AND 8 PM.

CONVECTION CHANCES DIMINISH AFTER SUNSET TONIGHT WITH LOSS OF
DAYTIME HEATING AND AS ATMOSPHERE STABLIZES MORE. BEST CHANCES OF
CONVECTION TONIGHT SOUTH OF I-72 CLOSER TO UPPER LEVEL LOW MOVING
INTO SOUTHERN IL OVERNIGHT. UPPER LEVEL TROF WEAKENING OVER IL TUE
BUT STILL STRONG ENOUGH TO DEVELOP SCATTERED CONVECTION BY TUE
AFTERNOON WITH BEST CHANCES OVER EASTERN IL. SPC DOES NOT HAVE A
SLIGHT RISK TUE AS AIR MASS DOES NOT GET AS UNSTABLE WITH LIFTED
INDICES TO MINUS 2C AND CAPES OF 500 TO 1000 J/KG. CONVECTION
CHANCES DIMINISH AFTER SUNSET TUE EVENING.

BUT A NEW STRONG SHORT WAVE DIVES SSE ACROSS THE MIDWEST AND INTO IL
BY WED...DRIVING A FRONTAL BOUNDARY SE INTO CENTRAL IL. THIS SYSTEM
TO REDEVELOP SCATTERED CONVECTION AS ATMOSPHERE GETS UNSTABLE AGAIN
BY WED AFTERNOON AND EARLY EVENING WITH MUCAPES TO 1000 TO 1500 J/KG
AND LIFTED INDICES MINUS 4-6C. SPC HAS SLIGHT RISK OF SEVERE FROM
I-72 SOUTH. HAVE WNW MID LEVEL FLOW OF 30 TO 35 KT RESULTING IN
ENOUGH SHEAR FOR MULTICELL AND SUPERCELL STORMS WITH LARGE HAIL AND
DAMAGING WIND GUSTS THE SEVERE THREAT.

UPPER LEVEL TROF WEAKING AND PULLING AWAY FROM IL THU BUT STILL
CLOSE ENOUGHT TO KEEP SMALL CHANCE OF CONVECTION ESPECIALLY THU
AFTERNOON AND EARLY EVENING.

LONG TERM...FRIDAY THROUGH MONDAY...
NO CHANGES MADE TO THE EXTENDED FORECAST...KEEPING A DRY FORECAST
WITH TEMPS A BIT COOLER THAN NORMAL...BUT GETTING CLOSER TO NORMAL
EARLY NEXT WEEK AS UPPER LEVEL TROF OVER THE EASTERN STATES
GRADUALLY LIFTS AS UPPER LEVEL RIDGE BUILDS ACROSS THE CENTRAL AND
SOUTHERN PLAINS STATES.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...

&&

HARDIMAN/HUETTL
Hazardous weather outlook, Jun 26, 11:56 AM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1156 AM CDT MON JUN 26 2006

ILZ038-043>046-052>057-061>063-066>068-071>073-271100-
MCLEAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CHRISTIAN-MACON-MOULTRIE-
DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-
CRAWFORD-CLAY-RICHLAND-LAWRENCE-
1156 AM CDT MON JUN 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLOW MOVING UPPER LEVEL DISTURBANCE... A NEARLY STATIONARY
SURFACE BOUNDARY... AND MOIST UNSTABLE AIR WILL ALL INTERACT TO
PRODUCE SCATTERED THUNDERSTORMS LATE THIS MORNING AND INTO THIS
AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BECOME SEVERE...
WITH THE PRIMARY THREAT BEING LARGE HAIL.

STORMS WILL TEND TO BE FOCUSED ALONG A WEAK SURFACE BOUNDARY EARLY
ON... JUST WEST OF I-57... THEN WILL BECOME MORE SCATTERED AS THE
AFTERNOON PROGRESSES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE ON TUESDAY AS THE SYSTEM
PUSHES SLOWLY THROUGH THE AREA. HOWEVER...A FRONTAL SYSTEM WILL
BECOME STATIONARY ACROSS PARTS OF CENTRAL AND SOUTHERN ILLINOIS ON
WEDNESDAY AND BRING ANOTHER SHOT OF THUNDERSTORMS TO THE REGION.
CURRENTLY...THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS ON
WEDNESDAY COULD BECOME SEVERE...ALONG AND SOUTH OF INTERSTATE 72.
THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE
HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

ILZ027>031-036-037-040>042-047>051-271100-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER-
MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
1156 AM CDT MON JUN 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLOW MOVING UPPER LEVEL DISTURBANCE WILL BRING THE THREAT FOR
SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. SOME OF THESE
STORMS MAY PRODUCE SMALL HAIL... BUT THE THREAT FOR SEVERE WEATHER
IS EXPECTED TO BE OVER WEST CENTRAL ILLINOIS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE ON TUESDAY AS THE SYSTEM
SLOWLY PUSHES THROUGH THE AREA. HOWEVER...A FRONTAL SYSTEM WILL BECOME
STATIONARY ACROSS PARTS OF CENTRAL AND SOUTHERN ILLINOIS ON
WEDNESDAY AND BRING ANOTHER SHOT OF THUNDERSTORMS TO THE REGION.
AT THIS TIME...NEITHER THE THUNDERSTORMS ON TUESDAY OR WEDNESDAY
ARE EXPECTED TO BECOME SEVERE. THE PRIMARY SEVERE WEATHER THREAT
WILL BE ALONG AND SOUTH OF INTERSTATE 72.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

HARDIMAN/AUTEN

In the hours before

Special weather statement, Jun 26, 12:39 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1239 PM CDT MON JUN 26 2006

ILZ038-043>046-053>057-061>063-066>068-071>073-261945-
MCLEAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...CHAMPAIGN...
URBANA...DANVILLE...DECATUR...CHARLESTON...MATTOON...
SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
1239 PM CDT MON JUN 26 2006

...FUNNEL CLOUDS SIGHTED OVER CHAMPAIGN COUNTY...

LAW ENFORCEMENT AND TRAINED SPOTTERS REPORTED FUNNEL CLOUDS OVER
CHAMPAIGN COUNTY EARLY THIS AFTERNOON.

ATMOSPHERIC CONDITIONS EXIST TODAY ACROSS MUCH OF CENTRAL...EAST
CENTRAL AND SOUTHEAST ILLINOIS THAT FAVOR THE POSSIBLE FORMATION
OF WEAK CIRCULATIONS ON A PRE-EXISTING BOUNDARY. SOME OF THESE
CIRCULATIONS ARE OCCURRING UNDERNEATH DEVELOPING SHOWERS AND
THUNDERSTORMS...WHERE A FUNNEL CLOUD MAY DEVELOP. ONCE THE RAIN
BEGINS...THE FUNNEL CLOUD DISSIPATES.

LOW HANGING CLOUDS CAN ALSO APPEAR TO DIP UP AND DOWN AT TIMES...BUT
THEY WILL NOT SHOW SIGNS OF ANY RAPID ROTATION. AN ACTUAL FUNNEL
CLOUD WILL EXHIBIT SPINNING IN A COUNTER-CLOCKWISE DIRECTION.

IN RARE INSTANCES THESE FUNNELS MAY BRIEFLY TOUCHDOWN. STAY ALERT
AND BE PREPARED TO MOVE TO A SAFE SHELTER IF A FUNNEL CLOUD APPROACHES
THE GROUND.

BAK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 12:42 PM CDTSevere Thunderstorm WarningILXColes63 min
Jun 26, 2:06 PM CDTSevere Thunderstorm WarningILXMcLean34 min
Jun 26, 2:25 PM CDTSevere Thunderstorm WarningILXChristian55 min
Jun 26, 4:06 PM CDTSevere Thunderstorm WarningILXMoultrie40 min
Jun 26, 4:20 PM CDTSevere Thunderstorm WarningILXLogan41 min
Jun 26, 5:52 PM CDTSevere Thunderstorm WarningILXChampaign53 min
Jun 26, 6:13 PM CDTSevere Thunderstorm WarningILXSangamon62 min
Jun 26, 6:21 PM CDTSevere Thunderstorm WarningILXVermilion54 min
Jun 26, 6:59 PM CDTSevere Thunderstorm WarningILXRichland61 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.